Adaptive Robust Control Schemes with a Simple Structure for Uncertain Time-Delay Systems with Unknown Saturated Input Nonlinearities

URI http://harp.lib.hiroshima-u.ac.jp/pu-hiroshima/metadata/12607
File
Title
Adaptive Robust Control Schemes with a Simple Structure for Uncertain Time-Delay Systems with Unknown Saturated Input Nonlinearities
Author
氏名 呉 漢生
ヨミ ウ ハンセン
別名 Hansheng Wu
氏名 重丸 伸二
ヨミ シゲマル シンジ
別名 Shinji Shigemaru
NDC
AA12388008
Journal Title
県立広島大学経営情報学部論集
Volume
11
Spage
47
Epage
60
Published Date
20181201
Publisher
県立広島大学
ISSN
1882-7985
Language
jpn
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Sort Key
000
Set
pu-hiroshima